Advil Film-Coated Ibuprofen 200 Mg Pain Reliever Tablets - 40 Ea

Temporarily relieves headaches, muscle aches and toothaches.
Click the link to view more Advil Pain Relievers Items
0.00 stars, based on 0 review(s) | Write a review
Retail: $9.52
Our Price:$7.81
You Save: $1.71 (18.0%)
    Reward Points on this item:7
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC: 305730133401
    • Pain relief, anti-inflammatory
    • Fast acting
    Advil Film-Coated Ibuprofen 200 mg Pain Reliever Tablets
    • So advanced it goes to work in minutes
    • Fever Reducer
    • Rapid absorption

    Fast acting Advil Film-Coated for headaches, muscle aches, toothaches, menstrual cramps, back pain, and aches and pains associated with the common cold.

    In each tablet Ibuprofen 200 mg (provided as ibuprofen sodium 256 mg) (NSAID) Inactive ingredients acesulfame potassium, caramel color, carnauba wax, colloidal silicon dioxide, copovidone, ferric oxide, hypromellose, mannitol, medium-chain triglycerides, microcrystalline cellulose, natural and artificial flavor, pharmaceutical ink, polyethylene glycol, propylene glycol, sodium lauryl sulfate, sucralose, titanium dioxide

    Please read all label information carefully on delivery and prior to use.

    Shipping Weight : 0.30 lb